# SDR QXEA2023071100105

- Difficulty date: July 9, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N660QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000948
- Aircraft time: 12 hours, 3 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40117
- Part serial: EA3425
- Condition: Malfunctioned
- Location: Zone 800
- Part time: 12 hours, 3 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE AFT PASSENGER DOOR (L2) EMERGENCY ESCAPE SLIDE PRESSURE GAUGE WAS REPORTED LOW ON THE DELIVERY FLIGHT. WHEN THE L2 DOOR SLIDE WAS FINALLY INSPECTED, THE ESCAPE SLIDE HAD EXPANDED, THE LACING WAS PARTIALLY UNDONE, AND THE SLIDE BUSTLE WAS ANGLED OUTWARD.  WE DO NOT BELIEVE THIS ISSUE WAS A RESULT OF THE DOOR BEING PARTIALLY OPENED WHILE ARMED.  BECAUSE THE SLIDE HAS EXPANDED SO MUCH, AFTER CONSULTATION WITH MANUFACTURERS, THE SLIDE WAS DEPLOYED IN A CONTROL MANNER AND ONLY PARTIALLY DEPLOYED. SLIDE WAS THEN REPLACED.
